MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09501
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b: procode: additional product codes: gbo, lje.E1: customer (person): phone: (b)(6).H3: device evaluated by mfg? device evaluation is anticipated but has not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that an ultrathane mac-loc locking loop multipurpose drainage catheter was difficult to advance and separated.During a percutaneous transhepatic biliary drainage (ptcd) procedure, after routine flushing of the product, it was found that the tip of the drainage catheter was rough and difficult to enter the patient.During the process of advancing the catheter, metal supports without matching packaging were used together for advancement.After multiple attempts, the middle position of the catheter broke, and the suture fell off, making it unusable.Therefore, a new drainage catheter was obtained to continue the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
MDR Report Key25487908
Report Number1820334-2026-00625
Device Sequence Number16031001
Product Code FGE
UDI-Device Identifier00827002095014
UDI-Public(01)00827002095014(17)290312(10)17032328
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09501
Device Catalogue NumberULT8.5-38-25-P-6S-CLM-RH
Device Lot Number17032328
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight48 KG
Patient EthnicityNon Hispanic
Patient RaceAsian